# SDR FDEA201011174406

- Difficulty date: November 17, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 344 TO STA 480, LBL 45.  REMOVED SEAT TRACK SECTION FROM BS 344 TO BS 480 LBL 45, FABRICATED NEW SEAT   TRACK SECTION & INSTALLED NEW SEAT TRACK IAW SRM 51-30-2, SRM 53-10-5 FIG 1 & SRM 51-10-2.
